# SDR ASOA20100454

- Difficulty date: March 29, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 14,619 hours, 10,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED AFT CEILING EMERGENCY FLOOD LIGHT IAW AMM 33-51-09. OPS CK GOOD.
